# SDR DHL2004362014

- Difficulty date: October 9, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Contaminated
- Location: Nr 5 & 6 Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING TAXI, THERE WAS A NOTICEABLE BRAKE SHUDDER, ESPECIALLY  AT LOW SPEEDS.  BLEEDS NR 5 AND NR 6 BRAKES IAW MM 32-42-00.  OPS CHECK GOOD.
